A new geometric invariant associated to the space of flat connections
Compositio Mathematica, Tome 73 (1990) no. 2, pp. 199-222
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__73_2_199_0,
author = {Guruprasad, K. and Kumar, Shrawan},
title = {A new geometric invariant associated to the space of flat connections},
journal = {Compositio Mathematica},
pages = {199--222},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {73},
number = {2},
mrnumber = {1046738},
zbl = {0698.53016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__73_2_199_0/}
}
TY - JOUR AU - Guruprasad, K. AU - Kumar, Shrawan TI - A new geometric invariant associated to the space of flat connections JO - Compositio Mathematica PY - 1990 SP - 199 EP - 222 VL - 73 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1990__73_2_199_0/ LA - en ID - CM_1990__73_2_199_0 ER -
Guruprasad, K.; Kumar, Shrawan. A new geometric invariant associated to the space of flat connections. Compositio Mathematica, Tome 73 (1990) no. 2, pp. 199-222. http://geodesic.mathdoc.fr/item/CM_1990__73_2_199_0/